Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is it because of mirena that I sweat a lot under my arm ?

Hi, I m 32 yrs old. I had the Mirena inserted almost 3 years ago. Since then, i got excessive sweating in the armits. It s very, very embarrassing at work, and very incovennient when i choose what to wear. One thing that bothers me the most, is the odor on the armpits. They smell even when I m in the shower. Does mirena has anything to do with this, since i never had this problem before? If not, what could be the cause? I am in desperate need for help.
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response

Welcome to,Mirena is not known to cause excess sweating .It could be due to Anxiety or hyperthyroidism.Did you check your thyroid levels recently?
Answered: Mon, 21 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Mirena coil is not likely to have any effect on extent of sweating of your armpits. you can use an astringent after the shower to decrease the extent of sweating and use a roll-on deodorant to reduce the body odour.
Dr. Rakhi Tayal
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor